# SDR UPS03241355

- Difficulty date: September 16, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,298 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION BETWEEN ANGLE SUPPORT AND WWW TORQUE BOX AT RBL 14.5 APPRO X AND BS 294 APPROX ON INVESTIGATION ANGLES FOUND CORRODED.  ANGLES REMOVED IAW SRM 51-3 0-2.  ANGLES FABRICATED IAW DRAWING 65-18415 AND 65-18417.  ANGLES INS TALLED IAW SRM 51-30-2
